# SDR SWAA2024122780665

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8808Q
- Make and model: Boeing 737-8
- Aircraft serial: 65440
- Aircraft time: 11,853 hours, 6,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT HOLDER WILL NOT TEST<[01] R&R FLASHLIGHT HOLDER ASSY PER CMM 25-60-13
